Hi everyone my name is rick f. I’ve had ms rm since 2014. My neourologist is highly qualified at Lima Linda ca. Usa. I’ve done ok for the most part. On my 2nd ms med tecfedera 2. Years now. Had steroid treatment 2 years Ago for eye vision fine. My left hand. Been numb since I was diagnosed 3.5 yrs ago. Here comes the warning. 15 months ago I started 100 m.g. Lyrica 2omths after starting I noticed I was forcing my urinating too much . Then a month later I noticed I was swollen on my left side of my Abdomin. 1 month after that I had small persistent stomach ache. This all can most likely be ms or unrelated. Then dec.26th 2017 they doubled my dose of lyrica to 200 m.g. A day to try to help my hand mum ness pins and needles. Also the prior 6 months I had a lot of gait my left leg. I thought I was having a relapse. Well within 4weeks of my lyrica being doubled I was overnight in extreme pain abdomin kidneys swollen bladder in pain pins needles face Abdomin left eyelid swollen. ALOT of the symptoms over the past year were identical to ms. I’ve been in e.r. 4 times in 3 weeks and dr.s couldn’t figure it out till I did. Lyrica can mimic ms for a long time or hit you quick. You at think you are in a relapse but the thing to look for is new symptoms areas of numbness you never had and rapid decline in your abilities. Most ms meds work good that having rapid changes is unlikely. I now have stopped lyrica 21 days and things are a lot better have kidney problem and stomach. Ulcers . Seeing gi. Doc and urologist soon. I should be recoverable. Lyrica was close to shutting all my organs down. Within weeks I would of been dead.This drug is very very dangerous especially for ms people because it’s dangerous symptoms are normal symptoms of ms. Then when you figure it out you close to death. Pls. Give me your input. Rick f
Browse categories and add by clicking on them
You can remove current categories below by clicking the ‘x’.